# SDR 97ZZZM298

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, CRACK AT HI-LOCK AT STATION 313 LONGERON 29L.  REPAIRED CRACKED STRINGER 29L AT FS 313 LEFT IAW DC-9 SRM 53-02 FIG 2, 51-10-3, 51-30-5.  REPAIRED CRACKED FRAME SECTION AT FS 313L STRINGER 29L IAW DC-9 SRM 53-03 FIG 2A 51-10-3, 51-10-2A, 51-10-4 AND 51-30-5.  REFERENCE VJ970066.
